Alert archive / Utah / Red Flag Warnings in 2013
Red Flag Warning 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jul 23, 2013, 4:16 AM MDT for Juab County, Millard County, Sanpete County, Utah. It took effect at Jul 23, 2013, 2:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2013, 4:16 AM MDT (10:16 UTC)
- In effect from
- Jul 23, 2013, 2:00 PM MDT
- Expired
- Jul 23, 2013, 10:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Salt Lake City, UT
Counties Juab County, UT, Millard County, UT, Sanpete County, UT
The radar
The Cedar City radar (KICX), 202 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 10.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 3783 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330 WWUS85 KSLC 231016 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 416 AM MDT TUE JUL 23 2013 UTZ492-232200- /O.UPG.KSLC.FW.A.0006.130723T2000Z-130724T0600Z/ /O.NEW.KSLC.FW.W.0010.130723T2000Z-130724T0600Z/ CENTRAL UTAH WEST DESERT- 416 AM MDT TUE JUL 23 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 492 BELOW 7500 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING BELOW 7500 FEET FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT BELOW 7500 FEET. * THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS WEST CENTRAL UTAH. * OUTFLOW WINDS...GUSTY AND ERRATIC OUTFLOW WINDS IN EXCESS OF 40 MPH ARE POSSIBLE NEAR ANY THUNDERSTORMS. * IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE CONSIDERING THE EXTENDED PERIOD OF HOT AND DRY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ UTZ478-479-232200- /O.CON.KSLC.FW.A.0006.130723T2000Z-130724T0600Z/ SALT LAKE DESERT-WASATCH MOUNTAINS- 416 AM MDT TUE JUL 23 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 478 AND 479 BELOW 7500 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT BELOW 7500 FEET AND FIRE WEATHER ZONE 479 WASATCH MOUNTAINS BELOW 7500 FEET. * THUNDERSTORMS...ISOLATED DRY THUNDERSTORMS MAY DEVELOP THIS AFTERNOON ACROSS NORTHWESTERN AND WEST CENTRAL UTAH. THE GREATEST THREAT EXISTS SOUTH OF INTERSTATE 80. * OUTFLOW WINDS...GUSTY AND ERRATIC OUTFLOW WINDS IN EXCESS OF 40 MPH ARE POSSIBLE NEAR ANY THUNDERSTORMS. * IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE CONSIDERING THE EXTENDED PERIOD OF HOT AND DRY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
014 WWUS85 KSLC 231841 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1241 PM MDT TUE JUL 23 2013 UTZ478-479-231945- /O.CAN.KSLC.FW.A.0006.130723T2000Z-130724T0600Z/ SALT LAKE DESERT-WASATCH MOUNTAINS- 1241 PM MDT TUE JUL 23 2013 ...FIRE WEATHER WATCH IS CANCELLED FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 478 AND 479... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE FIRE WEATHER WATCH. MOISTURE HAS NOT ADVANCED AS FAR NORTH AS PREVIOUSLY EXPECTED...AND WIDESPREAD DRY THUNDERSTORMS ARE NOT EXPECTED ACROSS ZONES 478 AND 479. THERE IS STILL THE POTENTIAL FOR ISOLATED THUNDERSTORMS TO DEVELOP ACROSS THE EXTREME SOUTHERN PORTION OF ZONES 478 AND 479...BUT THEIR COVERAGE WILL BE LIMITED. $$ UTZ492-240600- /O.CON.KSLC.FW.W.0010.130723T2000Z-130724T0600Z/ CENTRAL UTAH WEST DESERT- 1241 PM MDT TUE JUL 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 492 BELOW 7500 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT BELOW 7500 FEET. * THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS WEST CENTRAL UTAH. * OUTFLOW WINDS...GUSTY AND ERRATIC OUTFLOW WINDS IN EXCESS OF 40 MPH ARE POSSIBLE NEAR ANY THUNDERSTORMS. * IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE CONSIDERING THE EXTENDED PERIOD OF HOT AND DRY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
997 WWUS85 KSLC 232104 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 304 PM MDT TUE JUL 23 2013 UTZ492-240600- /O.CON.KSLC.FW.W.0010.000000T0000Z-130724T0600Z/ CENTRAL UTAH WEST DESERT- 304 PM MDT TUE JUL 23 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 492 BELOW 7500 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT BELOW 7500 FEET. * THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS WEST CENTRAL UTAH. * OUTFLOW WINDS...GUSTY AND ERRATIC OUTFLOW WINDS IN EXCESS OF 40 MPH ARE POSSIBLE NEAR ANY THUNDERSTORMS. * IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE CONSIDERING THE EXTENDED PERIOD OF HOT AND DRY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ UTZ478-241130- /O.NEW.KSLC.FW.A.0007.130724T1800Z-130725T0600Z/ SALT LAKE DESERT- 304 PM MDT TUE JUL 23 2013 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 478 BELOW 7500 FEET... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH BELOW 7500 FEET FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT BELOW 7500 FEET. * THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON ACROSS NORTHWEST UTAH. * OUTFLOW WINDS...GUSTY AND ERRATIC OUTLFOW WINDS IN EXCESS OF 40 MPH ARE POSSIBLE NEAR ANY SHOWERS. * IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE CONSIDERNG THE HOT AND DRY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
751 WWUS85 KSLC 240400 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1000 PM MDT TUE JUL 23 2013 UTZ492-240500- /O.CAN.KSLC.FW.W.0010.000000T0000Z-130724T0600Z/ CENTRAL UTAH WEST DESERT- 1000 PM MDT TUE JUL 23 2013 ...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 492... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING FOR THE CENTRAL UTAH WEST DESERT. THE THUNDERSTORM THREAT HAS DECREASED ACROSS THE CENTRAL UTAH WEST DESERT THIS EVENING. HOWEVER...LOCALLY GUSTY WINDS MAY DEVELOP FROM SHOWERS IN THE AREA OVERNIGHT AND ISOLATED DRY THUNDERSTORMS CAN NOT BE RULED OUT. $$ UTZ478-241230- /O.CON.KSLC.FW.A.0007.130724T1800Z-130725T0600Z/ SALT LAKE DESERT- 1000 PM MDT TUE JUL 23 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONE 478 BELOW 7500 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT BELOW 7500 FEET. * THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON ACROSS NORTHWEST UTAH. * OUTFLOW WINDS...GUSTY AND ERRATIC OUTLFOW WINDS IN EXCESS OF 40 MPH ARE POSSIBLE NEAR ANY SHOWERS. * IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE CONSIDERING THE HOT AND DRY CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 22, 9:52 PM MDT, 6 hours 24 minutes earlier.
Area forecast discussion, Jul 22, 9:52 PM MDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
952 PM MDT MON JUL 22 2013
.SYNOPSIS...DEEP MOISTURE WILL REMAIN OVER SOUTHERN UTAH TONIGHT
THEN START TO MOVE NORTHWARD TUESDAY. THIS MOISTURE WILL COVER THE
ENTIRE AREA BY WEDNESDAY...AND COULD LINGER THROUGH THE UPCOMING
WEEKEND.
&&
.DISCUSSION...BROAD HIGH PRESSURE EXTENDS E-W FROM THE NRN CA COAST
ACROSS THE GREAT BASIN INTO THE CENTRAL ROCKIES THIS EVE. DEEP
MOISTURE IN PLACE S OF THE RIDGE AXIS CONTINUES TO GENERATE LOCAL
HEAVY RAINS ACROSS FAR SRN UT. THESE HAVE ENDED FOR THE MOST PART
ALTHO SMALLER STORMS CONTINUE ACROSS FAR SRN WASHINGTON COUNTY AT
THIS TIME.
CONSIDERABLE ANVIL BLOWOFF FROM THE STRONG STORMS EARLIER HAS SPREAD
DENSE CIRRUS ACROSS MUCH OF THE CWA WITH SOME OF THIS MAKING IT ALL
THE WAY TO THE ID BORDER. THIS WILL TEND TO DISSIPATE AS THE NIGHT
GOES ON BUT SOME IS LIKELY TO LINGER INTO TUE KEEPING MIN TEMPS
ELEVATED SOMEWHAT TONIGHT.
THE RIDGE AXIS IS FORECAST ROTATE ANTI-CYCLONICALLY TOMORROW VEERING
THE FLOW ACROSS THE SWRN 1/2 OF THE CWA TO MORE SOUTHERLY AND
ALLOWING THE MOISTURE IN PLACE ACROSS THE SOUTH TO START SPREADING
UP THE WEST SIDE OF THE CWA. THE 18Z GFS IMPLIES CONVECTION MAY
NOT MAKE IT MUCH PAST MILLARD COUNTY WHILE THE NAM BRINGS IT A
LITTLE FARTHER N. EITHER WAY...STORMS AWAY FROM SRN UT TOMORROW
WILL LIKELY BE DRY AT FIRST. HEAVY RAIN IS AGAIN LIKELY ACROSS THE
SOUTHWEST.
THE REMAINS OF THE WEAK CLOSED LOW CURRENTLY OFF THE CENTRAL CA
COAST SLIDE OVER THE RIDGE ON WED DRAWING THE MOISTURE UP ACROSS THE
REST OF THE CWA. THERE IS A POSSIBILITY THAT EXTENSIVE CLOUD COVER
WITH THIS FEATURE COULD HINDER CONVECTION ACROSS THE NORTH SOMEWHAT.
THE RIDGE REBOUNDS TO OUR WEST THU WITH SOME DRYING BUT IT DOES NOT
COMPLETELY CLEAR OUT THE MOISTURE.
UPDATED FORECASTS EARLIER TO INCREASE CLOUD COVER TONIGHT AND SCALE
BACK EVE CONVECTION. NO ADDITIONAL UPDATES PLANNED.
&&
.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE
TAF PERIOD WITH ANY CIGS REMAINING WELL ABV 7000 FT. WINDS ARE
EXPECTED TO REMAIN OUT OF THE SOUTHEAST THROUGH THE NIGHT.
&&
.FIRE WEATHER...AS HIGH PRESSURE SHIFTS EAST...MOISTURE WILL
BEGIN TO SURGE NORTHWARD TOMORROW...INCREASING THUNDERSTORM
COVERAGE BEGINNING TOMORROW AFTERNOON. THERE IS THE POTENTIAL FOR
DRY THUNDERSTORMS ACROSS NORTHWEST AND WEST CENTRAL
UTAH...INCLUDING ZONES 478...479...AND 492. ACROSS ZONES 478 AND
479...THE GREATEST THREAT FOR DRY LIGHTNING IS ACROSS THE SOUTHERN
PORTION OF THE ZONES.
MOISTURE WILL CONTINUE TO ADVANCE NORTHWARD WEDNESDAY. WHILE MUCH
OF THE STATE WILL SEE CONVECTION WEDNESDAY THE THREAT FOR DRY
LIGHTNING WILL BE CONFINED TO NORTHERN UTAH.
MOISTURE WILL LINGER INTO THE WEEKEND...AND CONVECTION IS EXPECTED
TO DEVELOP IN THE AFTERNOONS.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING BELOW 7500 FEET FOR UTZ478-479-492.
WY...NONE.
&&
WILENSKY/STRUTHWOLF
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jul 22, 5:55 AM MDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 555 AM MDT MON JUL 22 2013 UTZ001>016-019>021-517-518-WYZ021-231200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 555 AM MDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BRING LOCALIZED HEAVY RAINFALL TO SOUTHERN UTAH AGAIN THIS AFTERNOON AND EVENING. ISOLATED FLASH FLOODING IS POSSIBLE...PRIMARILY WITHIN SLOT CANYONS AND NORMALLY DRY WASHES OF SOUTHWESTERN AND SOUTH-CENTRAL UTAH. FURTHER NORTH...HIGH PRESSURE WILL CONTINUE TO BRING ABOVE NORMAL TEMPERATURES TO NORTHERN AND CENTRAL UTAH...WITH MANY VALLEY LOCATIONS APPROACHING OR EXCEEDING THE 100 DEGREE MARK THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTHERN UTAH THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND ISOLATED FLASH FLOODING WILL REMAIN POSSIBLE. THIS MOISTURE IS EXPECTED TO SPREAD NORTHWARD AND ENCOMPASS THE REMAINDER OF THE OUTLOOK AREA BY WEDNESDAY. ISOLATED FLASH FLOODING WILL REMAIN A THREAT ACROSS THE SOUTH THROUGH MIDWEEK AT LEAST. HIGH PRESSURE WILL KEEP TEMPERATURES ABOVE NORMAL THROUGH TUESDAY ACROSS MUCH OF THE OUTLOOK AREA...WITH TEMPERATURES NEAR OR ABOVE 100 DEGREES IN MOST VALLEY LOCATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:10 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 4 hr |
| Jul 22, 7:42 PM MDT | Areal Flood Advisory | SLC | Iron, Washington | 108 min |
| Jul 23, 3:13 AM MDT | Flash Flood Watch | SLC | 18 hr | |
| Jul 23, 3:04 PM MDT | Fire Weather Watch | SLC | Box Elder, Davis, Salt Lake, Tooele, Utah | 11 hr |
Nearby
Red Flag Warnings in Utah, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.